Kalmár, László (1956) A matematikai logikáról : Vitaindító cikk. MAGYAR TUDOMÁNY, 63 (7-12). pp. 369-391. ISSN 0025-0325
|
Text
Kalmar_4_MATUD_1956.pdf - Published Version Download (1MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 13 Nov 2024 07:18 |
Last Modified: | 13 Nov 2024 07:18 |
URI: | https://real.mtak.hu/id/eprint/209439 |
Actions (login required)
![]() |
Edit Item |